Q. Is there any treatment available for jock itch spreading from feet to penis?

Answered by
Dr. Dilip Meena
and medically reviewed by Dr. Divya Banu M
Published on Jul 12, 2019

Hello doctor,

I believe I have jock itch that spread from my feet to my inner thighs to the shaft of my penis. Please help.

Dr. Dilip Meena

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

1. Yes, you seem to have tinea cruris which is a superficial fungal infection of genitals and groin. Another name for that is jock itch.

2. Wash the undergarments in warm water, sundry and iron them before reusing.

3. Take the prescribed medications for 15 days.


Investigations to be done:

Liver function test

Differential diagnosis:

Tinea.

Probable diagnosis:

Tinea cruris.

Treatment plan:

1. Capsule Itraconazole 100 mg twice a day.
2. Tablet Levocetirizine 5 mg once at night.
3. Cream Luliconazole apply once at night.
4. Ketoconazole soap.

Also Read Answers From:

Related Questions & Answers


What ayurvedic medicines can treat tinea cruris?

Query: Hello doctor, Kindly tell me some ayurvedic drugs for tinea cruris. I had the disease last year but I am having the symptoms again. Itching has not gone completely. I have used Onabet cream. In the past, I have been on Tyza and Atarax. Please help.  Read Full >>


Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. Tinea cruris is commonly caused by a type of fungus called dermatophytes. It causes mostly circular growth on the skin and often looks like rings. It is also referred as ringworms. Generally, it grows in unhygienic and wet areas. Antifungal management is the line...  Read Full

What medicine can help itching in the thighs and underarms?

Query: Hello doctor, I am a 57-year-old male. My weight is 75 kg. I am not having BP problems or diabetes. I am suffering from itching near the thighs and underarm area since last two months. I have taken Terbinafine 250 mg once daily and Luliconazole cream for six weeks. Since the last two to three days,...  Read Full >>


Dr. Sandeep Golla
Dermatologist

Answer: Hello, Welcome to icliniq.com. Your concern may be intertrigo secondary to candidal yeast infection. I suggest you stop using Terbinafine tablet and try Sporanox (Itraconazole) 100 mg capsule. Have it one daily for four weeks. Do not change the brand. Apply Onabet (Sertaconazole Topical) cream ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.